The gap equation for spin-polarized fermions

A. Freiji, C. Hainzl, R. Seiringer, Journal of Mathematical Physics 53 (2012).

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
; ;
Abstract
We study the BCS gap equation for a Fermi gas with unequal population of spin-up and spin-down states. For cosh (δ μ/T) ≤ 2, with T the temperature and δμ the chemical potential difference, the question of existence of non-trivial solutions can be reduced to spectral properties of a linear operator, similar to the unpolarized case studied previously in [Frank, R. L., Hainzl, C., Naboko, S., and Seiringer, R., J., Geom. Anal.17, 559-567 (2007)10.1007/BF02937429; Hainzl, C., Hamza, E., Seiringer, R., and Solovej, J. P., Commun., Math. Phys.281, 349-367 (2008)10.1007/s00220-008-0489-2; and Hainzl, C. and Seiringer, R., Phys. Rev. B77, 184517-110 435 (2008)]10.1103/PhysRevB.77.184517. For cosh (δ μ/T) > 2 the phase diagram is more complicated, however. We derive upper and lower bounds for the critical temperature, and study their behavior in the small coupling limit.
Publishing Year
Date Published
2012-01-01
Journal Title
Journal of Mathematical Physics
Volume
53
Issue
1
IST-REx-ID

Cite this

Freiji A, Hainzl C, Seiringer R. The gap equation for spin-polarized fermions. Journal of Mathematical Physics. 2012;53(1). doi:10.1063/1.3670747
Freiji, A., Hainzl, C., & Seiringer, R. (2012). The gap equation for spin-polarized fermions. Journal of Mathematical Physics, 53(1). https://doi.org/10.1063/1.3670747
Freiji, Abraham, Christian Hainzl, and Robert Seiringer. “The Gap Equation for Spin-Polarized Fermions.” Journal of Mathematical Physics 53, no. 1 (2012). https://doi.org/10.1063/1.3670747.
A. Freiji, C. Hainzl, and R. Seiringer, “The gap equation for spin-polarized fermions,” Journal of Mathematical Physics, vol. 53, no. 1, 2012.
Freiji A, Hainzl C, Seiringer R. 2012. The gap equation for spin-polarized fermions. Journal of Mathematical Physics. 53(1).
Freiji, Abraham, et al. “The Gap Equation for Spin-Polarized Fermions.” Journal of Mathematical Physics, vol. 53, no. 1, American Institute of Physics, 2012, doi:10.1063/1.3670747.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar